# SDR CALA2025092309162

- Difficulty date: September 20, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N2534U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62645
- Aircraft time: 36,430 hours, 4,021 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SENSOR (S52001) BRACKET DAMAGED.   INSTALLED BRACKET FOR PROXIMITY SWITCH WITHIN LIMITS IAW AMM 52-34-20-201 PERFORMED INDICATION PROXIMITY SENSOR TEST 52-71-02-730-801 OK FOR SERVICE.  INSTALLED STRIKER PLATE TARGET FROM AIRCRAFT 2139 PER IPC 53-11-51-06A AND STANDARD TORGUQ VAVLES AMM 20-11-00. FLIGHT DECK INDICATION NORMAL OPS DOOR SEVRAL TIMES.
